# SDR UALA2013041102481

- Difficulty date: April 8, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,253 hours, 27,253 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL TRACK END CAPS MISSING, 8C AND 40C.  REPLACED END CAPS 8C AND 40C.
